# SDR 2007UALA01735

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 58,953 hours, 20,431 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WOULD NOT ARM.   [06-20-07]   CLEANED DEBRIS FROM DOOR SILL AREA.  ATTRIBUTED THIS DISCREPANCY TO IMPROPER SKIRTING UNDERNEATH DOOR AND INADEQUATE CLEANING.
